Lothar Berg
On the Representation of Continuous Solutions of Two-Scale Difference Equations at Dyadic Points
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 57, 93-98(2003)
15A57 Other types of matrices (Hermitian, skew-Hermitian, etc.)
Abstract: The paper gives some insight into the structure of continuous
solutions of two-scale difference equations at dyadic points. An
example is given in which the solution is estimated.
Keywords: Two-scale difference equations, $2^l$-slanted matrices, recursions